# SDR USAA2013080200027

- Difficulty date: August 2, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 40,074 hours, 22,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHT LENS CAP AT 3C IS MISSING.  MX REPLACED MISSING LENS AT 3C.  ACFT OK FOR SERVICE.
